Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 45, NWS Tulsa, OK

April 2, 2025Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 2, 2025, 1:20 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 1:20 PM CDT (18:20 UTC)
Expired
Apr 2, 2025, 2:00 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 44 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
453 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

385 
WUUS54 KTSA 021820
SVRTSA
ARC033-047-131-021900-
/O.NEW.KTSA.SV.W.0045.250402T1820Z-250402T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
120 PM CDT Wed Apr 2 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Franklin County in west central Arkansas...
  Eastern Crawford County in northwestern Arkansas...
  Northeastern Sebastian County in west central Arkansas...

* Until 200 PM CDT.

* At 120 PM CDT, a severe thunderstorm was located over Fort Chaffee,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Jethro...                         Charleston...
  Cass...                           Milltown...
  Branch...                         Turners Bend...
  Vesta...                          Cecil...
  Lonelm...                         Ursula...
  Lavaca...                         Altus...
  Mulberry...                       Denning...
  Etna...                           Greenwood...
  Alix...                           Barnes...
  Bloomer...                        Redding...

This includes Interstate 40 in Arkansas between mile markers 21 and
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3543 9371 3536 9374 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9403 3514 9403
      3517 9427 3576 9397 3576 9370
TIME...MOT...LOC 1820Z 214DEG 51KT 3524 9408 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
100 
WWUS54 KTSA 021833
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
133 PM CDT Wed Apr 2 2025

ARC033-131-021843-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-250402T1900Z/
Crawford AR-Sebastian AR-
133 PM CDT Wed Apr 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD AND
NORTHEASTERN SEBASTIAN COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3543 9371 3537 9374 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9403 3526 9408
      3539 9408 3545 9406 3546 9403 3547 9405
      3550 9403 3553 9404 3570 9398 3570 9397
      3573 9396 3573 9391 3576 9389 3576 9370
TIME...MOT...LOC 1833Z 214DEG 51KT 3540 9395 

$$

ARC047-021900-
/O.CON.KTSA.SV.W.0045.000000T0000Z-250402T1900Z/
Franklin AR-
133 PM CDT Wed Apr 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR FRANKLIN COUNTY...

At 133 PM CDT, a severe thunderstorm was located 6 miles north of
Branch, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Jethro...                         Altus...
Charleston...                     Cass...
Denning...                        Etna...
Alix...                           Barnes...
Redding...                        Watalula...
Meg...                            Toney...
Peter Pender...                   Branch...
Turners Bend...                   Wiederkehr Village...
Vesta...                          Cecil...
Lonelm...                         Taft...

This includes Interstate 40 in Arkansas between mile markers 24 and
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3543 9371 3537 9374 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9403 3526 9408
      3539 9408 3545 9406 3546 9403 3547 9405
      3550 9403 3553 9404 3570 9398 3570 9397
      3573 9396 3573 9391 3576 9389 3576 9370
TIME...MOT...LOC 1833Z 214DEG 51KT 3540 9395 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:53 AM CDT, 1 hour 27 minutes earlier. Its key messages:

  • Updated at 1151 AM CDT Wed Apr 2 2025
  • Severe storm chances this morning into the afternoon for portions of eastern OK and northwest AR.
  • At least limited severe potentials continue Thursday and Friday, mainly across SE OK and W-Central AR.
  • Rain chances continue through the weekend with heavy rain and flood potential increasing, especially across SE OK and W-Central AR.
Area forecast discussion, Apr 2, 11:53 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1153 AM CDT Wed Apr 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1151 AM CDT Wed Apr 2 2025

  - Severe storm chances this morning into the afternoon for
    portions of eastern OK and northwest AR.

  - At least limited severe potentials continue Thursday and
    Friday, mainly across SE OK and W-Central AR.

  - Rain chances continue through the weekend with heavy rain and
    flood potential increasing, especially across SE OK and
    W-Central AR.

&&

.SHORT TERM...
(The rest of today )
Issued at 1012 AM CDT Wed Apr 2 2025

A broken line of showers and thunderstorms continues to move east
across the area. As of now, the line is mainly non-severe, but
the potential for severe storms will persist through noon as
sufficient moisture, shear, instability, and forcing are all
present. Recent mesoanalysis points to portions of southeast OK
and west-central AR as the most likely corridor given limited
storm activity up to this point. All severe hazards remain
possible. Behind the line, a few light and isolated showers
continue to develop. Showers and storms will gradually wind down
over the next few hours with clearing skies and a breezy westerly
wind developing. High temperatures will range from the mid 70s to
the low 80s.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 251 AM CDT Wed Apr 2 2025

Another round of showers and thunderstorms is expected to develop
overnight tonight into Thursday as a warm front lifts back north
of the Red River and another shortwave trough moves through the
southwesterly flow aloft. The highest severe chances will stay
confined to southeast Oklahoma and west central Arkansas, south of
the boundary, where large hail will once again be a primary
threat. More isolated thunderstorms and showers are expected north
of the boundary into northeast Oklahoma and northwest Arkansas
through Thursday afternoon.

The cutoff upper trough will begin slowly advancing eastward
through the latter part of the week and into the weekend, with
strong southwest flow aloft continuing over the region through at
least Saturday. The threat will transition to more of a heavy
rain and flooding threat as we move into the weekend, especially
across southeast Oklahoma and west central Arkansas. Several
rounds of showers and thunderstorms are expected from Friday
through Sunday morning, focused along the stalled frontal boundary
meandering over the region. Continued moist advection along and
south of the boundary will bring unseasonably high PWAT values
into the region for several days. Efficient, heavy rainfall is
expected near the boundary, where upwards of 6-8 inches of rain
could fall locally by the time all is said and done on Sunday.
FLooding, both flash flooding and mainstem river flooding, will
likely become a concern across a portion of the area. A FLood
Watch will likely be needed in coming shifts as guidance hones in
on the area most likely to see the heaviest rainfall.

The trough axis finally shifts east of the region during the day
Sunday, with notably colder temperatures and drier air filtering
in behind the cold front for the first part of next week. Low
temperatures both Monday and Tuesday morning could approach
freezing values across the northern half of the forecast area. The
forecast looks to dry out through at least the first half of next
week, with primarily northwest flow aloft keeping temperatures
slow to warm through the week.

Bowlan

&&

.AVIATION...
(18Z TAFS)
Issued at 1151 AM CDT Wed Apr 2 2025

Skies will continue to clear for the remainder of the afternoon
with any ceilings thinning and lifting. Winds will be out of the
west, breezy at times with some gusts to 15-25 kts. Overnight
ceilings will redevelop and lower from southwest to northeast.
Showers and thunderstorms will develop for all areas between
9-15Z. By midday Thursday, ceilings could lower to 2 kft with some
visibility reductions as well under any thunderstorms. Winds will
be light and out of the northeast on Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  52  64  52 /  60  30  80  30
FSM   82  58  68  60 /  80  60 100  70
MLC   82  54  66  57 /  60  70  90  70
BVO   76  47  64  47 /  40  30  70  20
FYV   79  51  64  54 /  90  40  90  50
BYV   77  52  61  53 /  80  20  90  50
MKO   80  52  63  53 /  70  50  90  50
MIO   77  50  61  50 /  70  30  80  30
F10   79  51  63  53 /  60  50  90  60
HHW   79  58  71  61 /  80  80  90  90

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....04
AVIATION...06
Hazardous weather outlook, Apr 2, 3:30 AM CDT, 9 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
330 AM CDT Wed Apr 2 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-022030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
330 AM CDT Wed Apr 2 2025

...SIGNIFICANT THREAT FOR SEVERE THUNDERSTORMS THIS MORNING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...This Morning.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Morning.

	AREA AT GREATEST RISK...Northeast Oklahoma.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
The cold front will continue east through the day today with
severe weather potential continuing along and ahead of the front
into western Arkansas this morning through the early afternoon.
Strong wind shear and instability will support the potential for
significant severe weather including large hail, damaging winds,
and a few tornadoes. The severe storm potential is expected to
shift east of the region by early to mid afternoon, however
additional storms are likely to develop near the Red River late
Wednesday night as the front lifts back northward. A few severe
storms will be possible during this time frame along with locally
heavy rainfall.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...No Hazards.

EXTENDED DISCUSSION...
The weather pattern remains favorable for multiple rounds of
heavy rain Thursday through Saturday especially from southeast
Oklahoma through northwest Arkansas. Expect both flash flooding
and main stem river flooding concerns to increase both Friday
and Saturday.

Rain chances will gradually end during the daytime Sunday, with
breezy northerly winds persisting through the afternoon.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact
parts of eastern Oklahoma and northwest Arkansas now through the
weekend. Multiple periods of response may be required.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 2, 10:41 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1041 AM CDT Wed Apr 2 2025

ARZ001-002-010-011-021615-
Carroll AR-Madison AR-Benton AR-Washington AR-
1041 AM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES THROUGH 1115 AM CDT...

At 1041 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Springdale, moving northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hindsville...                     Garfield...
Rogers...                         Beaver Lake...
Elkins...                         Tontitown...
Larue...                          Pea Ridge...
Cave Springs...                   Bentonville...
Avoca...                          Pleasant Ridge...
Gateway...                        Hobbs State Park...
Beaver...                         Best...
Rocky Comfort...                  Clifty...
Oak Hill...                       Busch...

This includes Interstate 49 between mile markers 66 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.

&&

LAT...LON 3599 9406 3624 9434 3650 9409 3650 9331
TIME...MOT...LOC 1541Z 235DEG 54KT 3614 9417

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, Apr 2, 11:43 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1143 AM CDT Wed Apr 2 2025

ARZ019-020-029-021730-
Sebastian AR-Franklin AR-Crawford AR-
1143 AM CDT Wed Apr 2 2025

...STRONG THUNDERSTORMS WILL IMPACT FRANKLIN...SOUTHEASTERN CRAWFORD
AND SEBASTIAN COUNTIES THROUGH 1230 PM CDT...

At 1142 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Dyer to 6 miles southwest of Hartford.
Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Jethro...                         Alma...
Charleston...                     Shibley...
Dyer...                           Kibler...
Central City...                   Turners Bend...
Vesta...                          Lonelm...
Ursula...                         Rudy...
Altus...                          Mulberry...
Greenwood...                      Alix...
Bloomer...                        Redding...
Patterson...                      Watalula...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 8 and 42.
 Interstate 49 between mile markers 22 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas.

&&

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9403 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3497 9424 3495 9434 3496 9437 3493 9444
      3560 9426 3575 9370
TIME...MOT...LOC 1642Z 230DEG 45KT 3550 9411 3495 9446

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 11:46 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1146 AM CDT Wed Apr 2 2025

OKZ076-021730-
Le Flore OK-
1146 AM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LE FLORE COUNTY
THROUGH 1230 PM CDT...

At 1146 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southwest of Octavia, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Octavia...                        Hodgen...
Muse...                           Honobia...
Big Cedar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for southeastern
Oklahoma.

&&

LAT...LON 3454 9494 3496 9452 3493 9445 3451 9446
      3451 9494
TIME...MOT...LOC 1646Z 227DEG 40KT 3449 9480

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 12:21 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1221 PM CDT Wed Apr 2 2025

OKZ049-053-021800-
Choctaw OK-Pushmataha OK-
1221 PM CDT Wed Apr 2 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES THROUGH 100 PM CDT...

At 1221 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Sawyer to near Sumner. Movement was
northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ord...                            Grant...
Corinne...                        Fallon...
Sobol...                          Swink...
Goodland...                       Sawyer...
Frogville...                      Messer...
Hugo Lake State Park...           Apple...
Raymond Gary State Park...        Hugo...
Huskey...                         Oleta...
Fort Towson...                    Arthur City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3389 9546 3387 9550 3389 9551 3388 9554
      3393 9556 3394 9560 3418 9546 3430 9505
      3424 9505 3424 9515 3394 9516 3396 9523
      3389 9526 3391 9527 3387 9529 3389 9533
      3387 9539
TIME...MOT...LOC 1721Z 230DEG 50KT 3404 9537 3372 9568

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 2, 12:30 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1230 PM CDT Wed Apr 2 2025

ARZ002-011-020-029-021800-
Carroll AR-Sebastian AR-Madison AR-Franklin AR-
1230 PM CDT Wed Apr 2 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON...
FRANKLIN...SOUTHEASTERN CARROLL AND NORTHEASTERN SEBASTIAN COUNTIES
THROUGH 100 PM CDT...

At 1229 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Boston to Ozark to 3 miles northeast of
Burnville. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Jethro...                         Charleston...
Cass...                           Red Star...
Kingston...                       Witcherville...
Milltown...                       Branch...
Turners Bend...                   Delmar...
Vesta...                          Cecil...
Lonelm...                         Ursula...
Boston...                         Dutton...
Altus...                          Denning...
Etna...                           Alix...

This includes Interstate 40 in Arkansas between mile markers 27 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3611 9348 3608 9348 3608 9345 3597 9345
      3588 9352 3576 9352 3577 9370 3538 9371
      3537 9375 3542 9380 3531 9381 3532 9392
      3523 9392 3523 9403 3514 9403 3513 9430
      3550 9400 3604 9367 3620 9330 3612 9330
TIME...MOT...LOC 1729Z 229DEG 46KT 3583 9363 3549 9384 3521 9414

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 12:57 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1257 PM CDT Wed Apr 2 2025

OKZ049-053-076-021830-
Choctaw OK-Pushmataha OK-Le Flore OK-
1257 PM CDT Wed Apr 2 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN PUSHMATAHA...EASTERN
CHOCTAW AND SOUTHERN LE FLORE COUNTIES THROUGH 130 PM CDT...

At 1256 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 11 miles east of Cloudy to 2 miles southwest of
Sawyer. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Ord...                            Octavia...
Fallon...                         Sobol...
Sawyer...                         Frogville...
Big Cedar...                      Hugo Lake State Park...
Whitesboro...                     Grant...
Corinne...                        Swink...
Goodland...                       Messer...
Apple...                          Raymond Gary State Park...
Hugo...                           Huskey...
Muse...                           Oleta...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3388 9554 3393 9556 3394 9560 3389 9568
      3468 9498 3476 9445 3451 9447 3450 9505
      3425 9505 3424 9515 3394 9516 3396 9523
      3389 9526 3390 9526 3391 9527 3387 9529
TIME...MOT...LOC 1756Z 226DEG 45KT 3435 9509 3398 9541

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:58 AM CDTSevere Thunderstorm WarningTSABenton, Washington47 min
Apr 2, 8:35 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington40 min
Apr 2, 9:01 AM CDTSpecial Weather StatementTSABenton, Carroll, Madison, Washington29 min
Apr 2, 9:28 AM CDTSpecial Weather StatementTSAWashington32 min
Apr 2, 9:45 AM CDTSpecial Weather StatementTSABenton45 min
Apr 2, 10:18 AM CDTSpecial Weather StatementTSAWashington27 min
Apr 2, 10:30 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian45 min
Apr 2, 10:41 AM CDTSpecial Weather StatementTSAMadison34 min
Apr 2, 10:48 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington42 min
Apr 2, 11:00 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian45 min
Apr 2, 11:43 AM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian47 min
Apr 2, 12:30 PM CDTSpecial Weather StatementTSAFranklin30 min
Apr 2, 1:53 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison37 min
Apr 2, 2:11 PM CDTFlood WatchTSABenton, Carroll, Madison, Washington3 days
Apr 2, 2:17 PM CDTSpecial Weather StatementTSACarroll28 min
Apr 2, 2:25 PM CDTSevere Thunderstorm WarningTSACarroll20 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.